# SDR CALA9800687

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Cards
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE AND GREEN LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING CLE.  THE GEAR WAS LOWERED AND NORMAL INDICATIONS WERE SHOWN.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M1215 AND M983 LANDING GEAR LOGIC CARDS.  IN ADDITION, THE NLG LOCK SENSOR WAS ADJUSTED IAW MM 32-61-41, PAGES 401-406.  THE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
